1. AC Question's Avatar
    The tablet display is divided to two parts (halves) so that the right part shows much lighter than the left part all the time. How to correct it or is that a malware that come with APUS that installed there automatically with some update?
    04-27-2015 01:42 AM
  2. belodion's Avatar
    Welcome to Android Central.

    You could try a Cache Partition wipe, also Safe Mode, but the fault sounds bad to me, whether software or hardware.

    Posted via the Android Central App
    04-27-2015 03:44 AM
  3. Ammarasyad's Avatar
    Try changing the brightness settings. There could be an option for some features that's related to your device.
    04-27-2015 09:29 AM

Similar Threads

  1. How to deal with wakelocks on a Verizon M9?
    By DarkScythe in forum HTC One M9
    Replies: 7
    Last Post: 05-18-2015, 08:51 PM
  2. Replies: 1
    Last Post: 04-28-2015, 01:47 AM
  3. Replies: 2
    Last Post: 04-27-2015, 09:38 AM
  4. I want to find out how to remove an Apus launcher app?
    By AC Question in forum Android Apps
    Replies: 1
    Last Post: 04-27-2015, 03:28 AM
  5. Is there any AOSP available for ASUS Memo Pad HD7???
    By maheshcs100 in forum General Help and How To
    Replies: 0
    Last Post: 04-27-2015, 12:37 AM
LINK TO POST COPIED TO CLIPBOARD